Alert archive / California / Freeze Warnings in 2025
Freeze Warning 3, NWS Eureka, CA
NWS Eureka, CA issued this freeze warning at Mar 17, 2025, 2:59 AM PDT for Lake County, Mendocino County, California. It took effect at Mar 18, 2025, 3:00 AM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2025, 2:59 AM PDT (09:59 UTC)
- In effect from
- Mar 18, 2025, 3:00 AM PDT
- Expired
- Mar 18, 2025, 9:00 AM PDT
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
Counties Lake County, CA, Mendocino County, CA
The radar
The Beale AFB radar (KBBX), 128 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 00:00Z, 10.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
961 WWUS76 KEKA 170959 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 259 AM PDT Mon Mar 17 2025 CAZ110-111-113>115-172200- /O.NEW.KEKA.FZ.W.0003.250318T1000Z-250318T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- Including Potter Valley, Legget, Willits, Talmage, Ukiah, Laytonville, Lakeport, Hidden Valley Lake, Gravelly Valley Airport, Hopland, Clearlake, Clearlake Park, Finley, Calpella, Middletown, Covelo, Knobcone Camp, and Redwood Valley 259 AM PDT Mon Mar 17 2025 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY... * WHAT...Sub-freezing temperatures 25 to 30 expected. * WHERE...Lake County, Northern Mendocino Interior, and Southeastern Mendocino Interior. * WHEN...From 3 AM to 9 AM PDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ109-112-172200- /O.NEW.KEKA.FR.Y.0005.250318T1000Z-250318T1600Z/ Mendocino Coast-Southwestern Mendocino Interior- Including Philo, Boonville, Rockport, Comptche, Fort Bragg, Point Arena, and Yorkville 259 AM PDT Mon Mar 17 2025 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Mendocino Coast and Southwestern Mendocino Interior. * WHEN...From 3 AM to 9 AM PDT Tuesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka DB
3 follow-up statements
523 WWUS76 KEKA 172153 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 253 PM PDT Mon Mar 17 2025 CAZ110-111-113>115-181100- /O.CON.KEKA.FZ.W.0003.250318T1000Z-250318T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- Including Hopland, Knobcone Camp, Middletown, Redwood Valley, Covelo, Legget, Talmage, Gravelly Valley Airport, Ukiah, Clearlake Park, Lakeport, Hidden Valley Lake, Calpella, Potter Valley, Finley, Laytonville, Willits, and Clearlake 253 PM PDT Mon Mar 17 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY... * WHAT...Sub-freezing temperatures 26 to 31 expected. * WHERE...Lake County, Northern Mendocino Interior, and Southeastern Mendocino Interior. * WHEN...From 3 AM to 9 AM PDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ101-104-106-181100- /O.NEW.KEKA.WI.Y.0014.250319T1500Z-250320T0000Z/ Coastal Del Norte-Southwestern Humboldt-Southern Humboldt Interior- 253 PM PDT Mon Mar 17 2025 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM PDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Southern Humboldt, and Del Norte Coast. * WHEN...From 8 AM to 5 PM PDT Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ109-112-181100- /O.CON.KEKA.FR.Y.0005.250318T1000Z-250318T1600Z/ Mendocino Coast-Southwestern Mendocino Interior- Including Comptche, Philo, Fort Bragg, Yorkville, Rockport, Point Arena, and Boonville 253 PM PDT Mon Mar 17 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Mendocino Coast and Southwestern Mendocino Interior. * WHEN...From 3 AM to 9 AM PDT Tuesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JB
628 WWUS76 KEKA 180920 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 220 AM PDT Tue Mar 18 2025 CAZ110-111-113>115-181600- /O.CON.KEKA.FZ.W.0003.250318T1000Z-250318T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- Including Knobcone Camp, Laytonville, Ukiah, Redwood Valley, Hopland, Talmage, Covelo, Gravelly Valley Airport, Clearlake, Finley, Legget, Middletown, Calpella, Willits, Lakeport, Clearlake Park, Hidden Valley Lake, and Potter Valley 220 AM PDT Tue Mar 18 2025 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Sub-freezing temperatures 26 to 31 expected. * WHERE...Lake County, Northern Mendocino Interior, and Southeastern Mendocino Interior. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ102-103-105-181730- /O.EXB.KEKA.WI.Y.0014.250319T1800Z-250320T0100Z/ Del Norte Interior-Northern Humboldt Coast-Northern Humboldt Interior- 220 AM PDT Tue Mar 18 2025 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM PDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Northern Humboldt, and Del Norte Interior. * WHEN...From 11 AM to 6 PM PDT Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ101-104-106-181730- /O.EXT.KEKA.WI.Y.0014.250319T1800Z-250320T0100Z/ Coastal Del Norte-Southwestern Humboldt-Southern Humboldt Interior- Including Kneeland 220 AM PDT Tue Mar 18 2025 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 6 PM PDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Southern Humboldt, and Del Norte Coast. * WHEN...From 11 AM to 6 PM PDT Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ109-112-181600- /O.CON.KEKA.FR.Y.0005.250318T1000Z-250318T1600Z/ Mendocino Coast-Southwestern Mendocino Interior- Including Rockport, Philo, Yorkville, Comptche, Fort Bragg, Point Arena, and Boonville 220 AM PDT Tue Mar 18 2025 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Mendocino Coast and Southwestern Mendocino Interior. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JMM
915 WWUS76 KEKA 181541 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 841 AM PDT Tue Mar 18 2025 CAZ110-111-113>115-181645- /O.EXP.KEKA.FZ.W.0003.000000T0000Z-250318T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- Including Laytonville, Gravelly Valley Airport, Lakeport, Covelo, Hopland, Talmage, Calpella, Finley, Hidden Valley Lake, Clearlake, Knobcone Camp, Willits, Legget, Potter Valley, Redwood Valley, Ukiah, Middletown, and Clearlake Park 841 AM PDT Tue Mar 18 2025 ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... $$ CAZ109-112-181645- /O.EXP.KEKA.FR.Y.0005.000000T0000Z-250318T1600Z/ Mendocino Coast-Southwestern Mendocino Interior- Including Rockport, Point Arena, Fort Bragg, Comptche, Philo, Boonville, and Yorkville 841 AM PDT Tue Mar 18 2025 ...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$ CAZ101>106-182345- /O.CON.KEKA.WI.Y.0014.250319T1800Z-250320T0100Z/ Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior-Southern Humboldt Interior- Including Kneeland 841 AM PDT Tue Mar 18 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM PDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Del Norte County, and Humboldt County. * WHEN...From 11 AM to 6 PM PDT Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JHW
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this freeze warning went out at Mar 16, 3:07 PM PDT, 11 hours 52 minutes earlier.
Area forecast discussion, Mar 16, 3:07 PM PDT, 11 hours 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
307 PM PDT Sun Mar 16 2025
.SYNOPSIS...Steadier precipitation followed by showers and
locally brief heavy rain and isolated thunderstorms tonight.
Strong southerly winds will spread south across Mendocino and Lake
counties late this afternoon with the front. Lingering showers
through Monday afternoon/evening, followed by drier conditions on
Tuesday. Another frontal system will bring additional rain,
mountain snow and gusty southerly winds on Wednesday.
&&
.DISCUSSION...IR satellite imagery depicts a frontal boundary
along a moderate atmospheric river progressing southeastward
across the area this afternoon. Doppler radar reflectivity return
moderate to heavy rainfall spreading east and south along the
frontal boundary. Max hourly rain rates reported has been between
0.25 and 0.50 inches, specially over the south-southwest windward
facing terrain. In addition, strong southerly winds continue to be
observed over the coastal headlands and exposed ridges in Del
Norte and Humboldt counties, where gusts from 40 to 55 mph are
being recorded. Winds are still expected to increase for the
Mendocino Coast during the hour or two as the 925-850 jet move
southward and mixing to the surface.
Wind and rain will decrease substantially behind the front bringing
an end to the most impactful weather from this atmospheric river
this evening. However, additional shower activity and possibly
isolated thunder is expected in the wake of the front as the
parent low moves overhead in a colder environment. With snow
levels falling back to around 3000 feet, some higher passes may
have snow accumulations and the potential for chain requirements
through Monday afternoon/evening. HREF probs for 1"/hr is now
suggesting the is a 70-90% for hwy 36, while 30-40% for hwy 299.
6-hourly running means are 1-2 inches of snow, but not sufficient
at this time to warrant an advisory.
High pressure will build on Tuesday providing generally dry
weather for much of the area. Some light showers may linger for
the North Coast and across Del Norte with about a 20-30% chance
for 0.01in. By evening probabilities diminish to less 10% for
0.01in, before southerlies start to ramp up in advance of the next
frontal boundary and a narrow plume of IVT > 250kg/ms arrives on
Wed. Frost and subfreezing minimum temperatures are a concern for
Tue morning, however abundant fog and low clouds in the interior
valleys of Mendo and Lake may counteract the long wave cooling.
NBM probabilities are 90 to 100% for 32F or less. This will need
to be looked at more closely in the next day or so once we get by
the ongoing atmospheric river storm.
Additional frontal systems are forecast for the latter portion
of the week and over the weekend. GEFS and ECMWF ensemble member IVT
forecast indicate means just under 250kg/ms. GEFS has higher
probabilities along 40N and suggest potentially a wetter outcome
than the ECMWF. Perhaps the ECMWF will trend southward and wetter
for NW Cal. Impacts appear to be low from this late week front.
ZVS/DB
&&
.AVIATION...Impactful aviation hazards continued today as another
frontal boundary advanced across the region. The main flight
hazard overnight/today has been LLWS in excess of 62 knots, the
result of a strong low level jet out ahead of the frontal system.
A tight pressure gradient...especially along the far North
Coast...made for strong gusty surface winds. The recorded peak
gust at CEC was 58 knots earlier this morning. Periods of
moderate-heavy precipitation occasionally rendered widespread
conditions down from MVFR to IFR...particularly along the Del
Norte and Humbodlt Coasts. Initial frontal passage: intense
showers with a distinct wind shift and simultaneous revved-up
gusts happened in the early afternoon; ACV, CEC and EKA
experienced such an occurrence about 1:40-1:45 PM. LLWS will relax
in the early evening and surface winds will taper somewhat but
still remain strong in the evening. By late this evening,
instability aloft will be the catalyst for possible thunderstorms
and small hail around the coast including CEC and ACV airports.
/TA
&&
.MARINE....MARINE...Strong Gale forces gusts are being observed
in the inner waters currently. These gales are forecast to
diminish to breezy/ near gale strength this afternoon as the
frontal systems moves away form our area causing the pressure
gradient to level out over the coastal waters. Winds are
forecasted to switch to northerlies tonight through early tomorrow
morning. These northerlies are expected through Tuesday before
another frontal system arriving to the PacNW causes a return to
possible near gale/gale force gusts Wednesday morning. NBM Model
data is suggesting between a 40-50% probability of +40mph (34kt)
gusts in the northern waters Wednesday from 8AM-5PM. More
information on this next system will come in the next day or so as
Hi Res model guidance becomes available. Waves will continue to
remain chaotic through the rest of the day into early next week
due to steep wind waves interacting with a westerly long period
swell. Conditions are expected to be hazardous for smaller crafts
for the rest of this afternoon through Monday.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Flood Watch until 11 PM PDT this evening for CAZ101>106.
High Wind Warning until 4 PM PDT this afternoon for CAZ101-
102.
Wind Advisory until 5 PM PDT this afternoon for CAZ103>106-
108>112.
Winter Storm Warning until 11 PM PDT this evening for
CAZ107.
Wind Advisory until 8 PM PDT this evening for CAZ113>115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Gale Warning until 9 PM PDT this evening for PZZ450-455-470-
475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngIn the hours before
Special weather statement, Mar 16, 11:49 PM PDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Eureka CA
1149 PM PDT Sun Mar 16 2025
CAZ103>106-170715-
Southwestern Humboldt CA-Northern Humboldt Coast CA-Northern
Humboldt Interior CA-Southern Humboldt Interior CA-
1149 PM PDT Sun Mar 16 2025
...A LINE OF SHOWERS WILL IMPACT SOUTHWESTERN HUMBOLDT COUNTY UNTIL
1215 AM PDT...
At 1149 PM PDT, Doppler radar was tracking a line of showers
extending from 13 miles northwest of Eureka to 26 miles west of
Petrolia, or extending from 13 miles northwest of Eureka to 35 miles
west of Honeydew, moving northeast at 15 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Eureka, Arcata, Fortuna, Rio Dell, Carlotta, Scotia,
McKinleyville, Petrolia, Westhaven-Moonstone, Ferndale, Blue Lake,
Rohnerville, Fernbridge, Hydesville, Loleta, Pine Hills, Humboldt
Hill, Cutten, Bayview and Freshwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4051 12439 4076 12424 4070 12427 4069 12422
4080 12418 4083 12408 4085 12408 4087 12415
4086 12415 4076 12422 4076 12423 4093 12414
4105 12413 4107 12380 4029 12410 4015 12420
4026 12436 4044 12441
TIME...MOT...LOC 0648Z 235DEG 14KT 4093 12434 4058 12454 4029 12478
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
DBSpecial weather statement, Mar 17, 12:20 AM PDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Eureka CA
1220 AM PDT Mon Mar 17 2025
CAZ103-104-106-170745-
Southwestern Humboldt CA-Northern Humboldt Coast CA-Southern
Humboldt Interior CA-
1220 AM PDT Mon Mar 17 2025
...A LINE OF SHOWERS WILL IMPACT WEST CENTRAL HUMBOLDT COUNTY UNTIL
1245 AM PDT...
At 1220 AM PDT, Doppler radar was tracking a line of showers
extending from near McKinleyville to 23 miles west of Petrolia, or
extending from near Arcata to 31 miles west of Honeydew, moving east
at 10 mph.
HAZARD...Pea size hail and brief heavy rain.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Eureka, Arcata, Fortuna, McKinleyville, Westhaven-Moonstone,
Ferndale, Blue Lake, Pine Hills, Cutten, Humboldt Hill, Bayview,
Myrtletown, Freshwater, Samoa, Fernbridge, Loleta, Arcata Arpt and
Capetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4044 12441 4068 12429 4076 12424 4070 12427
4069 12422 4080 12418 4083 12408 4085 12408
4087 12415 4086 12415 4076 12422 4076 12423
4102 12411 4089 12394 4083 12392 4087 12391
4085 12388 4039 12437
TIME...MOT...LOC 0719Z 324DEG 9KT 4091 12411 4073 12427 4025 12471
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
DBSpecial weather statement, Mar 17, 1:14 AM PDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Eureka CA
114 AM PDT Mon Mar 17 2025
CAZ103-105-106-170845-
Northern Humboldt Coast CA-Northern Humboldt Interior CA-Southern
Humboldt Interior CA-
114 AM PDT Mon Mar 17 2025
...A SHOWER WILL IMPACT CENTRAL HUMBOLDT COUNTY UNTIL 145 AM PDT...
At 114 AM PDT, Doppler radar was tracking a shower over Eureka,
moving northeast at 25 mph.
HAZARD...Pea size hail and brief heavy rain.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Eureka, Arcata, McKinleyville, Blue Lake, Freshwater, Kneeland,
Myrtletown, Fieldbrook, Cutten, Samoa, Pine Hills, Bayview,
Fairhaven and Humboldt Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4074 12422 4075 12420 4077 12420 4076 12419
4080 12418 4081 12412 4083 12409 4085 12408
4085 12409 4086 12414 4087 12415 4086 12415
4078 12420 4077 12423 4089 12415 4102 12399
4084 12379 4065 12412
TIME...MOT...LOC 0814Z 228DEG 22KT 4075 12415
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
DBLocal storm report, Mar 17, 1:47 AM PDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
147 AM PDT Mon Mar 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM Non-Tstm Wnd Dmg 1 NW Leggett 39.89N 123.74W
03/17/2025 Mendocino CA Law Enforcement
Tree down across roadway.
&&
JMMThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 6:41 PM PDT | Special Marine Warning | EKA | 34 min | |
| Mar 16, 7:34 PM PDT | Special Weather Statement | EKA | Del Norte | 26 min |
| Mar 16, 7:49 PM PDT | Special Marine Warning | EKA | 26 min | |
| Mar 16, 7:58 PM PDT | Special Weather Statement | EKA | Del Norte | 32 min |
| Mar 16, 9:01 PM PDT | Small Craft Advisory | EKA | 25 hr | |
| Mar 16, 11:49 PM PDT | Special Weather Statement | EKA | Humboldt | 26 min |
| Mar 17, 12:20 AM PDT | Special Weather Statement | EKA | Humboldt | 25 min |
| Mar 17, 1:14 AM PDT | Special Weather Statement | EKA | Humboldt | 31 min |
| Mar 17, 2:59 AM PDT | Frost Advisory | EKA | Mendocino | 30 hr |
| Mar 17, 10:33 AM PDT | Special Weather Statement | EKA | Humboldt | 27 min |
| Mar 17, 10:36 AM PDT | Special Weather Statement | EKA | Humboldt | 24 min |
| Mar 17, 1:37 PM PDT | Winter Weather Advisory | EKA | 59 hr | |
| Mar 17, 2:32 PM PDT | Gale Watch | EKA | 12 hr | |
| Mar 17, 2:32 PM PDT | Gale Warning | EKA | 6 hr | |
| Mar 17, 2:32 PM PDT | Small Craft Advisory | EKA | 12 hr | |
| Mar 17, 2:53 PM PDT | Wind Advisory | EKA | Del Norte, Humboldt | 51 hr |
Nearby
Freeze Warnings in California, 2025Every freeze warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.